# SDR FDEA201204061280

- Difficulty date: April 6, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515551
- Condition: Corroded
- Location: Bs 900-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN  DECK LEFT CREASE BEAM  BS 900 TO 1040  HAS SURFACE CORROSION.  CLEANED IAW SRM 51-10-02 & CHECKED  LIMITS IAW SRM 53-40-13, FIG 101,  ORIGINAL MATERIAL THICKNESS  .063",  AFTER  REWORK .018",  REMAINING MATERIAL  THICKNESS .045",  FOUND TO BE OUT OF LIMITS.  R & R CREASE BEAM IAW SRM 51-10-02.    MAJOR  REPAIR
